# SDR QXEA2013020400270

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 HAS CORROSION AFT OF STA X1.0. SEAT TRACK FOUND OUT OF LIMITS DUE TO BLENDING IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 10 AND MATCH DRILLED NEW SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-41-00-00-01, 51-40-07-02-01.  ALODINED IAW SRM 51-21-10-02-01. INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  APPLIED TOP COAT IAW SRM 51-25-15-02-01.
